# SDR AALA2019101549009

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 63,339 hours, 27,830 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Ils System
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE FLIGHT JUST BEFORE TOP OF DESCENT, APPR PUSH BUTTON ARMED ITSELF W/O ANY CREW INTERACTION RECEIVED AUDIO TRIPLE-CLICK,THEN A/C REVERTED TO V/S. PFD WAS FLASHING "ILS" IN AMBER. MAINTENANCE RESET FCU 1&2. SUCCESSFUL AFS TEST IAW AMM 22-96-00. SUCCESSFUL LAND CAT 3 CAPABILITY TEST IAW AMM 22-97-00. NO FAULTS FOUND.
